MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 9.5" SMALLBORE TRIFUSE EXT SET W/3 MICROCLAVE® CLEAR,NANOCLAVE® (RED RING), 3 CH; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 9.5" SMALLBORE TRIFUSE EXT SET W/3 MICROCLAVE® CLEAR,NANOCLAVE® (RED RING), 3 CH; STOPCOCK, I.V. SET
Catalog Number A1141
Medical Device Problem Codes Fluid/Blood Leak (1250); No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/03/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Received one used a1141 smallbore trifuse ext set w/3 microclave clear nanoclave for inspection.No defects or anomalies noted upon initial inspection.The set was leak tested per product specifications.There was leakage from the nanoclave.The nanoclave was disassembled but no defects or anomalies were found.The reported complaint of leakage can be confirmed.The probable cause is unknown.The lot history was reviewed, no nonconformities were identified that may have contributed to the reported complaint.
 
Event or Problem Description
The event involved a 9.5" smallbore trifuse ext set w/3 microclave® clear,nanoclave® (red ring), 3 check valves, 4 clamps (yellow, light green, 2 white), luer lock where it was reported that the blood port of iv tri set tubing was leaking/dripping.It was also noted that it was not allowing fluids to get all the way through line.Additionally, the port flushed and drew back but would leak when medication was running.The event was noted during patient care.The patient was a 1-year-old male.The affected area is h4a.There was patient involvement and unknown human harm.

Brand Name
9.5" SMALLBORE TRIFUSE EXT SET W/3 MICROCLAVE® CLEAR,NANOCLAVE® (RED RING), 3 CH
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key20863121
Report Number9617594-2024-01744
Device Sequence Number21004604
Product Code FMG
UDI-Device Identifier00887709069343
UDI-Public(01)00887709069343(17)290101(10)13878520
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 12/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberA1141
Device Lot Number13878520
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/14/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2024
Initial Report FDA Received Date12/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age12 MO
Patient SexMale